Now showing items 1-1 of 1

    • A note on the asymptotic expansion of the Lerch’s transcendent 

      Cai, Xing Shi; López García, José Luis Upna Orcid (Taylor & Francis, 2018)   Artículo / Artikulua  OpenAccess
      In Ferreira and López [Asymptotic expansions of the Hurwitz–Lerch zeta function. J Math Anal Appl. 2004;298(1):210–224], the authors derived an asymptotic expansion of the Lerch's transcendent Φ(z,s,a) for large |a|, valid ...

      El Repositorio ha recibido la ayuda de la Fundación Española para la Ciencia y la Tecnología para la realización de actividades en el ámbito del fomento de la investigación científica de excelencia, en la Línea 2. Repositorios institucionales (convocatoria 2020-2021).
      Logo MinisterioLogo Fecyt